# SDR SWAA2022041882842

- Difficulty date: March 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: 143A9481
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H SIDE STA 500D S-19L GUSSET BRACKET CRACK. / [01] REMOVED FWD CARGO COMP. L/H SIDE STA 500D S-19L BUSSET PER B737-700-SRM 51-40-02-0G-0;[02] VERIFIED REMOVAL;[03] LOCATED AND DRILLE GUSSET AT FWD CARGO COMP. STA 500D S-19L PER B737-700 SRM 51-10-02-0G-0;[04] VERIFIED STEP #3. OK TO INSTALL NEW GUSSET.;[05] INSTALLED GUSSET AT FWD CARGO COMP. STR 19L STA 500D PER B737-700 SRM 51-40-02-0G-0 AND DRAWING #143A9481;[06] VERIFIED STEP #5;[07] VERIFIED MEASUREMENTS;[08] VERIFIED STEPS
